Publication
Title
A multivariate convergence theorem of the "de Montessus de Ballore" type
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1990
ISSN
0377-0427
Volume/pages
32(1990), p. 47-57
ISI
A1990EL97000006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.07.2018
To cite this reference